# SDR SWAA2022052611439

- Difficulty date: May 26, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER REP CABIN WALK G1 GALLEY EMERGENCY LIGHT LENS IS MISSING. / [01] LOCATED AND REINSTALLED EMERGENCY LIGHT LENS AT G1 GALLEY AS PER B737 AMM 33-51-01-960-801-NG.;[02] VERIFIED STEP 1.
